JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OPTIMISTIC LIMITS OF THE COLORED JONES POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OPTIMISTIC LIMITS OF THE COLORED JONES POLYNOMIALS
Cho, Jinseok; Murakami, Jun;
  PDF(new window)
 Abstract
We show that the optimistic limits of the colored Jones polynomials of the hyperbolic knots coincide with the optimistic limits of the Kashaev invariants modulo .
 Keywords
volume conjecture;colored Jones polynomial;optimistic limit;Kashaev invariant;
 Language
English
 Cited by
1.
OPTIMISTIC LIMITS OF THE COLORED JONES POLYNOMIALS AND THE COMPLEX VOLUMES OF HYPERBOLIC LINKS, Journal of the Australian Mathematical Society, 2016, 100, 03, 303  crossref(new windwow)
2.
Optimistic limits of Kashaev invariants and complex volumes of hyperbolic links, Journal of Knot Theory and Its Ramifications, 2014, 23, 09, 1450049  crossref(new windwow)
 References
1.
J. Cho, Yokota theory, the invariant trace fields of hyperbolic knots and the Borel regulator map, http://arxiv.org/abs/1005.3094, 2010.

2.
J. Cho and J. Murakami, The complex volumes of twist knots via colored Jones polynomials, J. Knot Theory Ramifications 19 (2010), no. 11, 1401-1421. crossref(new window)

3.
J. Cho, J. Murakami, and Y. Yokota, The complex volumes of twist knots, Proc. Amer. Math. Soc. 137 (2009), no. 10, 3533-3541. crossref(new window)

4.
S. Francaviglia, Hyperbolic volume of representations of fundamental groups of cusped 3-manifolds, Int. Math. Res. Not. 2004 (2004), no. 9, 425-459. crossref(new window)

5.
R. M. Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997), no. 3, 269-275. crossref(new window)

6.
L. Lewin, Structural Properties of Polylogarithms, Volume 37 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, 1991.

7.
R. Meyerhoff, Density of the Chern-Simons invariant for hyperbolic 3-manifolds, In Low-dimensional topology and Kleinian groups (Coventry/Durham, 1984), Volume 112 of London Math. Soc. Lecture Note Ser., pages 217-239. Cambridge Univ. Press, Cambridge, 1986.

8.
H. Murakami, The asymptotic behavior of the colored Jones function of a knot and its volume, Proceedings of 'Art of Low Dimensional Topology VI', edited by T. Kohno, January, 2000.

9.
H. Murakami, Optimistic calculations about the Witten-Reshetikhin-Turaev invariants of closed three-manifolds obtained from the figure-eight knot by integral Dehn surgeries, Surikaisekikenkyusho Kokyuroku, (1172):70-79, 2000, Recent progress towards the volume conjecture (Japanese) (Kyoto, 2000).

10.
H. Murakami, Kashaev's invariant and the volume of a hyperbolic knot after Y. Yokota, In Physics and combinatorics 1999 (Nagoya), pages 244-272, World Sci. Publ., River Edge, NJ, 2001.

11.
H.Murakami and J. Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001), no. 1, 85-104. crossref(new window)

12.
H. Murakami, J. Murakami, M. Okamoto, T. Takata, and Y. Yokota, Kashaev's conjec- ture and the Chern-Simons invariants of knots and links, Experiment. Math. 11 (2002), no. 3, 427-435. crossref(new window)

13.
K. Ohnuki, The colored Jones polynomials of 2-bridge link and hyperbolicity equations of its complements, J. Knot Theory Ramifications 14 (2005), no. 6, 751-771. crossref(new window)

14.
D. Thurston, Hyperbolic volume and the Jones polynomial, Lecture note at "Invariants des noeuds et de varietes de dimension 3", available at http://www.math.columbia.edu/-dpt/speaking/Grenoble.pdf, June 1999.

15.
W. Thurston, The geometry and topology of three-manifolds, Lecture Note. available at http://www.msri.org/publications/books/gt3m/.

16.
S. Tillmann, Degenerations of ideal hyperbolic triangulations, http://arxiv.org/abs/math/0508295.

17.
Y. Yokota, On the volume conjecture for hyperbolic knots, http://arxiv.org/abs/math/0009165.

18.
Y. Yokota, On the complex volume of hyperbolic knots, J. Knot Theory Ramifications 20 (2011), no. 7, 955-976. crossref(new window)

19.
C. K. Zickert, The volume and Chern-Simons invariant of a representation, Duke Math. J. 150 (2009), no. 3, 489-532. crossref(new window)